MathSciNet Relay Station
MathSciNet bibliographic data
MR2152701 46G05 (46E10 47A16)
Bayart, Frédéric Linearity of sets of strange functions. Michigan Math. J. 53 (2005), no. 2, 291–303.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement